# SDR SIMA20190126005

- Difficulty date: January 26, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 37,158 hours, 31,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN FROM FR 9- FR 12 AT STR 21L TO 18L HAS 4 EACH BURN MARKS (CIRCLED).  C/A-COMPLETE:REPAIRED 4EA BURN MARKS IAW SRM 53-00-01.
